# SDR ASAA2013071195558

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,741 hours, 7,932 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON.  ACFT GROUNDED.  ACCOMPLISHED QRH CHECK LIST.  SYS RESET.
